# SDR MASA20220225115

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 39,065 hours, 31,603 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Post
- Part number: 601R332231
- Part serial: NA
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SIDEPOST BETWEEN LH WINDSHIELD AND SIDE WINDOW | REMOVED AND REPLACED SIDEPOST IAW SRM 51-42-21
